# SDR SWAA2017051613764

- Difficulty date: April 26, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545808
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR CUTOUT FORWARD LOWER STUB BEAM CRACKED AT BS. 295, WL. 209.          / R&R STUB BEAM IAW SRM.
